# SDR SWAA107101

- Difficulty date: November 14, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 38,301 hours, 22,036 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32194211
- Part serial: 799999
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY/DIVERSION.  PASSENGER O2 MASKS AUTO DEPLOYED DUE TO DEPRESSURIZATION EVENT.  FOUND 350 VALVE INOP.  REMOVED AND REPLACED VALVE PER MM.
